# SDR R61A201404140560

- Difficulty date: April 14, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Part number: 10B54
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SEAT TRACK AFT EXTENSION HAS ONE FASTENER BETWEEN FRAMES 85-86 CORRODED.  MX R & R SEAT TRACK FASTENER IAW SRM 51-41-01.
